Alert archive / Georgia / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 329, NWS Atlanta, GA

August 18, 20205 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Aug 18, 2020, 9:42 PM EDT for 5 counties in Georgia. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 18, 2020, 9:42 PM EDT (01:42 UTC)
Expired
Aug 18, 2020, 10:18 PM EDT
In force
36 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Clayton County, GA, Coweta County, GA, Douglas County, GA, Fayette County, GA, Fulton County, GA

The radar

The Atlanta radar (KFFC), 28 km from the middle of the area, began a volume at 01:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.7 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2020-08-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 597 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2020-08-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -10 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
597 J/kg
Mixed-layer CIN
-37 J/kg
Mixed-layer LCL
1756 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
-10 m²/s²
0-3 km storm-relative helicity
-4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

902 
WUUS52 KFFC 190142
SVRFFC
GAC063-077-097-113-121-190230-
/O.NEW.KFFC.SV.W.0329.200819T0142Z-200819T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
942 PM EDT Tue Aug 18 2020

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Northern Fayette County in north central Georgia...
  East central Douglas County in north central Georgia...
  North central Coweta County in west central Georgia...
  Southwestern Fulton County in north central Georgia...
  Northwestern Clayton County in north central Georgia...

* Until 1030 PM EDT.

* At 942 PM EDT, a severe thunderstorm was located near Sandtown, or
  12 miles southeast of Douglasville, moving south at 5 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Atlanta, Fayetteville, East Point, Union City, Riverdale, College
  Park, Fairburn, Tyrone, Palmetto, Chapel Hill, Cannongate, Sandy
  Creek, Campbellton and Sandtown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3370 8472 3373 8448 3349 8438 3344 8472
TIME...MOT...LOC 0142Z 350DEG 6KT 3365 8458 

HAIL...1.00IN
WIND...60MPH
 
$$
1 follow-up statement
886 
WWUS52 KFFC 190218
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
1018 PM EDT Tue Aug 18 2020

GAC063-077-097-113-121-190228-
/O.CAN.KFFC.SV.W.0329.000000T0000Z-200819T0230Z/
Fayette GA-Douglas GA-Coweta GA-Fulton GA-Clayton GA-
1018 PM EDT Tue Aug 18 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN FAYETTE...EAST
CENTRAL DOUGLAS...NORTH CENTRAL COWETA...SOUTHWESTERN FULTON AND
NORTHWESTERN CLAYTON COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However gusty winds are
still possible with this thunderstorm.

LAT...LON 3370 8472 3373 8448 3349 8438 3344 8472
TIME...MOT...LOC 0216Z 350DEG 6KT 3359 8457 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 18, 7:00 PM EDT, 2 hours 42 minutes earlier.

Area forecast discussion, Aug 18, 7:00 PM EDT, 2 hours 42 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Peachtree City GA
700 PM EDT Tue Aug 18 2020

.UPDATE FOR AVIATION...

PREV DISCUSSION... /Issued 303 PM EDT Tue Aug 18 2020/

SHORT TERM /Tonight through Wednesday Night/...

As the short term period begins, an upper level longwave trough over
the midwest is gradually pushing towards the southeastern CONUS. A
weak cold front will approach the forecast area ahead of the upper
level trough as it moves southeast. Meanwhile, a weak frontal
boundary remains nearly stationary across south Georgia and the
north Florida panhandle. Both of these boundaries will provide the
focus for precipitation from this afternoon trough the end of the
period.

The main focus for convection today will be along the frontal
boundary to the south. Scattered showers and thunderstorms have
begun to develop in east-central Georgia in the vicinity of the
stalled front, and will continue to increase in coverage over the
next couple of hours. Likely PoPs are currently forecast during the
mid to late afternoon hours in this area. While widespread severe
weather is not expected today, SBCAPE values of up to 3000 J/kg will
lead to the possibility of a few strong storms and possibly isolated
severe storms. With deep moisture in the vicinity of the front,
thunderstorms could be slow to diminish and could linger into the
overnight hours. Persistent easterly winds during the overnight and
early morning may also lead to the development of a low stratus deck
and patchy fog across portions of the forecast area on Wednesday
morning.

Convective coverage across north and central Georgia is expected to
be higher on Wednesday. Initially, convection may enhance along both
boundaries, one remaining in south Georgia and the other entering
far north Georgia. However, as the longwave trough continues to move
eastward, more mid-level support will lend itself to higher
precipitation chances area-wide. As a result, likely PoPs are
forecast across the majority of the CWA tomorrow afternoon.
Strengthening mid-level lapse rates in the afternoon and some
marginal deep-layer shear near the trough will combine with diurnal
instability to allow an increased potential for some strong to
briefly severe thunderstorms. Model guidance furthermore continues
to indicate a wave of low pressure moving along the boundary in
south Georgia, helping to enhance lift and coverage in central
Georgia as well. Damaging wind gusts and small hail will be possible
with any severe thunderstorms that occur, in addition to frequent
lightning and locally heavy rainfall.

High temperatures this afternoon will run from 2-4 degrees above
average, primarily ranging from the upper 80s to low 90s.
Enhanced cloud cover and increased rain chances across the area
tomorrow afternoon will limit temperatures to near seasonal values
-- mainly in the upper 80s across north and central Georgia. Low
temperatures each morning are expected to range from the mid 60s
to low 70s.

King

LONG TERM /Thursday through Tuesday/...

An unsettled forecast period featuring high daily PoPs will
characterize the long term. The upper trough axis centered across
the Lower Mississippi Valley on Thursday will make only gradual
eastward progress through Saturday. Given the placement of this
persistent trough in addition to a lingering stationary surface
front draped across the area, likely to categorical PoPs can be
expected each day through Saturday. PWs near 2" will provide the
threat for locally heavy rainfall each day as well.

By Sunday, the upper trough will diminish and migrate northeastward
while the Bermuda high builds westward into the region. Shower and
thunderstorm coverage may thus be more scattered by Sunday into
Monday. Beyond the end of the current forecast period, developments
in the Gulf of Mexico will need to be monitored as the current
tropical waves in the Caribbean and Atlantic have some potential to
enter the Gulf. At this point, however, much uncertainty remains
regarding the future evolution and track of any potential system.

Given abundant cloud cover and convection, high temperatures through
the end of the week will run slightly below normal while low
temperatures will be near to slightly above normal.

RW

&&

.AVIATION...
00Z Update...
VFR conditions to start with potential for MVFR ceilings
to develop late tonight/early Wednesday. MVFR conditions
will favor AHN and MCN. Patchy MVFR vsbys possible as well
late tonight.
Good potential for a flair up of showers and thunderstorms
for Wednesday, most likely in the afternoon and evening,
with VFR ceilings developing. Surface winds becoming light
and variable for the overnight and East to South less than
10 kts on Wednesday.

//ATL Confidence...00Z Update...
Low confidence for MVFR ceilings at the airfield.
High confidence for all other elements to start.
Medium confidence for storms Wednesday.

BDL

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          68  87  68  83 /  20  60  60  80
Atlanta         70  88  69  84 /  10  70  60  80
Blairsville     63  80  62  77 /  20  70  60  80
Cartersville    69  89  68  84 /  10  70  60  70
Columbus        71  91  70  87 /  20  70  70  80
Gainesville     68  85  67  81 /  20  70  60  80
Macon           70  88  69  86 /  40  70  70  80
Rome            68  89  68  85 /  10  70  50  70
Peachtree City  68  88  68  83 /  10  70  60  80
Vidalia         72  87  71  88 /  70  70  60  70

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

AVIATION...BDL
Hazardous weather outlook, Aug 18, 11:48 AM EDT, 9 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1148 AM EDT Tue Aug 18 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-191600-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1148 AM EDT Tue Aug 18 2020

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered to numerous thunderstorms are forecast this afternoon
and evening across the eastern and central portions of the
forecast area, with isolated to scattered thunderstorms across
the higher terrain of northeast Georgia. A few storms could be
strong, with locally heavy rainfall, brief gusty winds, and cloud-
to-ground lightning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

Scattered to numerous thunderstorms are expected Wednesday
through Saturday across much of the forecast area. Isolated to
scattered thunderstorms are forecast on Sunday and Monday. A few
storms could be strong to severe each day, with strong to damaging
winds, frequent lightning, small hail, and locally heavy
rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Local storm report, Aug 18, 4:52 PM EDT, 4 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
452 PM EDT TUE AUG 18 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0309 PM     TSTM WND DMG     4 NNE PONDEROSA         32.25N  82.24W
08/18/2020                   TOOMBS             GA   911 CALL CENTER

            REPORT OF A DOWNED TREE WITH POWERLINES ALONG ANDERSON
            CIR NE OF LYONS

&&

EVENT NUMBER FFC2001156

THIEM
Local storm report, Aug 18, 4:54 PM EDT, 4 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
454 PM EDT TUE AUG 18 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0258 PM     LIGHTNING        1 SE VIDALIA            32.21N  82.40W
08/18/2020                   TOOMBS             GA   911 CALL CENTER

            A HOUSE FIRE WAS REPORTED ON MEADOWS LANE IN VIDALIA,
            WHICH IS BELIEVED TO HAVE CAUSED SUBSTANTIAL DAMAGE TO
            THE HOME.

&&

EVENT NUMBER FFC2001157

THIEM
Special weather statement, Aug 18, 4:57 PM EDT, 4 hours 45 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
457 PM EDT Tue Aug 18 2020

GAZ062-182130-
Warren GA-
457 PM EDT Tue Aug 18 2020

...SIGNIFICANT WEATHER ADVISORY FOR WARREN COUNTY UNTIL 530 PM EDT...

At 457 PM EDT...a strong thunderstorm was over Mesena, or near
Thomson...moving northeast at 5 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Warrenton, Camak and Mesena.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3336 8255 3333 8265 3341 8275 3349 8260
      3345 8259 3341 8255
TIME...MOT...LOC 2057Z 242DEG 4KT 3343 8257

WIND...40MPH
Special weather statement, Aug 18, 5:36 PM EDT, 4 hours 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
536 PM EDT Tue Aug 18 2020

GAZ096-097-109-182200-
Laurens GA-Bleckley GA-Dodge GA-
536 PM EDT Tue Aug 18 2020

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN LAURENS...EASTERN
BLECKLEY AND NORTHWESTERN DODGE COUNTIES UNTIL 600 PM EDT...

At 536 PM EDT...a strong thunderstorm was near Yonkers, or near
Cochran...moving east at 5 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Chester, Dexter, Yonkers, Goldsboro, Rebie, Roddy and Rowland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3235 8333 3245 8330 3248 8322 3249 8306
      3240 8299 3232 8308
TIME...MOT...LOC 2136Z 279DEG 6KT 3241 8324

WIND...40MPH
Special weather statement, Aug 18, 6:12 PM EDT, 3 hours 30 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
612 PM EDT Tue Aug 18 2020

GAZ096-097-109-182245-
Laurens GA-Bleckley GA-Dodge GA-
612 PM EDT Tue Aug 18 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LAURENS...SOUTHERN
BLECKLEY AND NORTHWESTERN DODGE COUNTIES UNTIL 645 PM EDT...

At 612 PM EDT...a strong thunderstorm was near Plainfield, or 7 miles
north of Eastman...moving southeast at 10 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Chester, Cadwell, Dubois, Gresston, Plainfield, Empire, Yonkers and
Roddy.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3233 8334 3241 8325 3237 8300 3222 8301
      3218 8313
TIME...MOT...LOC 2212Z 301DEG 7KT 3230 8316

WIND...40MPH
Special weather statement, Aug 18, 9:38 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
938 PM EDT Tue Aug 18 2020

GAZ033-043-044-053>055-190230-
Fayette GA-North Fulton GA-Douglas GA-Clayton GA-Coweta GA-
South Fulton GA-
938 PM EDT Tue Aug 18 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN FAYETTE...NORTH
FULTON...EASTERN DOUGLAS...NORTHWESTERN CLAYTON...NORTHERN COWETA AND
SOUTH FULTON COUNTIES UNTIL 1030 PM EDT...

At 938 PM EDT...a strong thunderstorm was near Sandtown, or 11 miles
southeast of Douglasville...moving south at 5 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Atlanta, Douglasville, East Point, Union City, Riverdale, College
Park, Fairburn, Tyrone, Palmetto, Chattahoochee Hills, Sweetwater
Creek State Park, Chapel Hill, Sandy Creek, Campbellton and Sandtown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3376 8472 3376 8459 3374 8458 3376 8456
      3376 8449 3350 8439 3348 8479
TIME...MOT...LOC 0138Z 351DEG 6KT 3366 8458

WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 9:38 PM EDTSpecial Weather StatementFFCClayton52 min
Aug 18, 9:51 PM EDTSpecial Weather StatementFFCSumter24 min
Aug 19, 7:44 AM EDTSpecial Weather StatementFFCMurray31 min
Aug 19, 12:55 PM EDTSpecial Weather StatementFFCDade35 min
Aug 19, 1:32 PM EDTSpecial Weather StatementFFCDade, Walker28 min
Aug 19, 1:35 PM EDTSpecial Weather StatementFFCGilmer, Pickens25 min
Aug 19, 2:08 PM EDTFlash Flood WarningFFCDade6 hr
Aug 19, 2:20 PM EDTSpecial Weather StatementFFCDawson25 min
Aug 19, 2:22 PM EDTSpecial Weather StatementFFCWhitfield38 min
Aug 19, 2:24 PM EDTSpecial Weather StatementFFCGilmer36 min
Aug 19, 2:37 PM EDTSevere Thunderstorm WarningFFCCatoosa, Whitfield23 min
Aug 19, 2:43 PM EDTSpecial Weather StatementFFCWhite32 min
Aug 19, 2:50 PM EDTSevere Thunderstorm WarningFFCMurray, Whitfield25 min
Aug 19, 3:11 PM EDTSevere Thunderstorm WarningFFCMurray, Whitfield34 min
Aug 19, 3:13 PM EDTSpecial Weather StatementFFCWhite32 min
Aug 19, 3:33 PM EDTSpecial Weather StatementFFCBartow27 min
Aug 19, 3:45 PM EDTSpecial Weather StatementFFCMurray30 min
Aug 19, 3:55 PM EDTSpecial Weather StatementFFCBartow, Floyd, Gordon35 min
Aug 19, 4:28 PM EDTSpecial Weather StatementFFCChattooga, Floyd, Gordon32 min
Aug 19, 5:09 PM EDTSpecial Weather StatementFFCCherokee36 min
Aug 19, 5:12 PM EDTSpecial Weather StatementFFCCarroll, Douglas33 min
Aug 19, 5:36 PM EDTSpecial Weather StatementFFCJackson24 min
Aug 19, 5:42 PM EDTSpecial Weather StatementFFCCarroll, Cherokee, Cobb, Douglas, Forsyth, Fulton33 min
Aug 19, 5:51 PM EDTSevere Thunderstorm WarningFFCCherokee, Cobb, Fulton28 min
Aug 19, 5:58 PM EDTSpecial Weather StatementFFCJackson32 min
Aug 19, 6:28 PM EDTSpecial Weather StatementFFCClarke32 min
Aug 19, 6:29 PM EDTSpecial Weather StatementFFCDeKalb, Fulton, Gwinnett31 min
Aug 19, 6:36 PM EDTSpecial Weather StatementFFCHeard24 min
Aug 19, 6:57 PM EDTSpecial Weather StatementFFCClarke33 min
Aug 19, 7:05 PM EDTSpecial Weather StatementFFCOconee25 min
Aug 19, 7:07 PM EDTSpecial Weather StatementFFCCoweta23 min
Aug 19, 7:08 PM EDTSpecial Weather StatementFFCGwinnett37 min
Aug 19, 7:18 PM EDTSpecial Weather StatementFFCGreene27 min
Aug 19, 7:22 PM EDTSpecial Weather StatementFFCWilkes23 min
Aug 19, 7:28 PM EDTSpecial Weather StatementFFCCoweta32 min
Aug 19, 7:45 PM EDTSpecial Weather StatementFFCGreene30 min
Aug 19, 7:47 PM EDTSpecial Weather StatementFFCWilkes28 min
Aug 19, 7:58 PM EDTSpecial Weather StatementFFCCoweta32 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.